# SDR IPXA2025120741156

- Difficulty date: October 18, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 28,930 hours, 17,482 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960000007
- Part serial: FH1271
- Condition: Punctured
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING CLEAN UP ,  PUNCTURED INNER FLAP LOWER SKIN INFO SENT TO ENGINEERING ALL STEPS OF EO-95467-REQ4 COMPLETED. THIS IS A PERMANENT REPAIR. THIS DEFERRAL IS NOW CLOSED.
